# SDR SWAA2015102845446

- Difficulty date: October 6, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 62,452 hours, 38,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53100011011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE AROUND FASTENER HOLE CORRODED AT BS 986, RBL 45.  REPAIRED FLOORBEAM IAW EA.
